# SDR DXTA2009071303727

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600333
- Aircraft time: 11,359 hours, 9,319 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Seized
- Location: Air Con
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON GROUND WITH GPU POWER CONNECTED, ODOR OF ELECTRICAL SMOKE NOTICED IN COCKPIT.  SMOKE INTENSIFIED TO VISIABLE HAZE & SHUTDOWN ALL SYS, AVIONICS POWER AND EXITED ACFT.  ONCE OUTSIDE, SAW SMOKE COMING OUT OF AFT EQUIPMENT BAY (HELL HOLE) VENTS.  OPENED AFT BAGGAGE DOOR & HELLHOLE ACCESS DOOR, NOTICED THICK SMOKE.  FOUND A/C MOTOR LOCKUP.  WHILE IN THE PROCESS OF INSTALLING NEW MOTOR FOUND WIRING TO HOUR METER BURNED INSIDE HOUR METER.   FAN WAS ALSO BURNED.
